# SDR SWIA2021081860372

- Difficulty date: June 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 2-2 SLAT TRACK FWD I/B AND FWD O/B SIDE ROLLERS SHOWS SIGNS OF CORROSION     (C-CHECK RO 8/16/2021)    REMOVED AND INSTALLED NEW LH 2-2 SLAT TRACK FWD I/B AND FWD O/B SIDE ROLLERS PER CRJ 700 AMM 27-81-44-400-802-A01. ALL CHECKS GOOD.
